Nux VomicaHi all,
My Homeopath precribed Nux Vomica 30c for me and I literally felt wonderful (most symptoms either gone or greatly reduced)within 12 hours of the 1st dose. My instructions were to take 1 dose at lunchtime on the day of my consultation (day 1), followed by 1 dose later that evening. I felt remarkably well for the next two days. Quite brilliant actually. Following his plan, I took a two day gap and took another dose on day 4. At this point my symptoms were starting to return. On instruction, I took another does on day 6. By this time, my symptoms were roaring out of control. I have a terribly upset stomach, I can't sleep, my nervous and overexcited state has become uncontrollable, I have rotten headaches. If I could contrast how I felt from initially taking the medicine to now, it would be like comparing chalk and cheese. How can this happen? Anyway, my latest instructions are to take it for 3 days in a row and then stop to see what happens. If nothing happens, he may give me a higher potency. But I feel so bad I'm not sure I can stick with that plan. Any ideas what might be going on? Am I proving? Have I taken too much? Should I go up or down in potency, or have a break? I haven't felt this bad in years. Appreciate any advice or help anyone can give. Regards
Derek M on 2012-02-10
What likely happened here, is you simply got Palliation, where the remedy did not aggravate you but simply provided a temporary improvement. Palliation is not preceeded by aggravation, but is almost always followed by it.
With palliation, which does not aggravate the symptoms first, the vital energy responds to having its symptoms taken away, by pouring more energy into those symptoms. Thus they get worse after they seem to get better.
Palliation is always short, is always seen as relief (often quite pronounced) followed by aggravation (which can often be as strong as the improvement was).
What your homoeopath needs to do is represcribe, taking into acount the change in intensity of the symptoms.
If you continue using Nux-vomica, it is possible you may suppress your condition and create new symptoms, or you may see side effects begin to appear. It is important whenever a patient reacts to a remedy, that you use that reaction to guide you towards the next step of treatment. Do not take any more of this medicine!
Professional Classical Homoeopath
♡ brisbanehomoeopath 8 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.